MAUDE Adverse Event Report: ZIMMER BIOMET, INC. OSS RS 16MM LS TIBIAL BEARING; PROSTHESIS KNEE

ZIMMER BIOMET, INC. OSS RS 16MM LS TIBIAL BEARING; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 06/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient underwent a revision procedure four years post implantation due to implant fracture.Attempts to obtain additional information have been made; however, no more is available at this time.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical product: oss reinforced yoke catalog # 150493 lot # 083330.Oss poly lock pin catalog # 150478 lot # 025620.Oss rs poly fem bushings set/2 catalog # 161034 lot # 383070.Oss rs axle catalog # 161035 lot # 562660.Oss cmntd prox tib stem 11x150 catalog # 150445 lot # 892110.Oss poly tibial bushing catalog # 150476 lot # 131560.Palacos mv+g catalog # 66031993 lot # 88154780.Medullary plug with drain 3 catalog # 3223 lot # 2929712.Medullary plug with drain 4 catalog # 3224 lot # 2889100.Report source: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filled for this event: 0001825034-2022-01530.
 
Event or Problem Description
It was reported patient underwent a revision procedure four years post implantation due to pain and implant fracture.Attempts to obtain additional information have been made; however, no more is available at this time.
 
Additional Manufacturer Narrative
This follow-up report is being filled to relay additional information, which was unknown at the time of the initial medwatch.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was confirmed by review of photograph provided.Visual evaluation of the device photograph confirms that the device fins are fractured and photograph of bearing showed wear consistent with usage.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.Root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6: type of investigation - device not returned is n/a which was reported on initial report.Visual evaluation of the returned device shows wear consistent with usage.Additional information does not affect the root cause.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OSS RS 16MM LS TIBIAL BEARING
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key14874132
Report Number0001825034-2022-01533
Device Sequence Number5224382
Product Code KRO
UDI-Device Identifier00880304481121
UDI-Public(01)00880304481121(17)220325(10)456830
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K192798
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/02/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/25/2022
Device Model NumberN/A
Device Catalogue Number161096
Device Lot Number456830
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2022
Supplement Date Received by Manufacturer07/13/2022
08/22/2022
01/30/2023
Initial Report FDA Received Date06/30/2022
Supplement Report FDA Received Date07/26/2022
08/26/2022
02/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight78 KG